Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27844
Title: Identification of multi-axial seismic loadings from several structural dynamic responses
Authors: Zhang, K
Li, H
Duan, Z
Law, SS
Keywords: Dynamic response
Identification
Limited measurements
Seismic loadings
Sensitivity
Issue Date: 2012
Publisher: Scientific.Net
Source: Applied mechanics and materials, 2012, v. 204-208, p. 2483-2487 How to cite?
Journal: Applied mechanics and materials 
Abstract: A new method is proposed to identify multi-axial seismic loadings from structural dynamic responses on limited degrees of freedom. The seismic loadings acting on structures are modeled by Hartley series approximation, and the sensitivities of structural dynamic response with respect to the unknown approximation coefficients are derived. The identification equation is set up based on best fitting structural measured and calculated responses, and is solved with the damped least-squares method. A five-story three-dimensional steel frame structure excited by El-Centro seismic accelerations is studied for validating the proposed method. Numerical simulations with measurement noise and model errors show that the proposed method can accurately identify all seismic loadings from only several responses of the structure.
Description: 2012 International Conference on Civil, Architectural and Hydraulic Engineering, ICCAHE 2012, Zhangjiajie, 10-12 August 2012
URI: http://hdl.handle.net/10397/27844
ISBN: 9783037854846
ISSN: 1660-9336 (print)
DOI: 10.4028/www.scientific.net/AMM.204-208.2483
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

40
Last Week
1
Last month
Checked on Dec 10, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.